# SDR 0104009865

- Difficulty date: July 7, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 56,483 hours, 55,081 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During SUV the upper beavertail fitting on the No 2 pylon was found with corrosion on the upper and lower surfaces. Fitting AISI steel forging. Repaired per EA 98-183738
